JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 2, Article 20
Monotonicity Properties of the Relative Error of a Padé Approximation for Mills' Ratio

    Authors: Iosif Pinelis,  
    Keywords: Mills' ratio, Complementary error function, Failure rate, Padé approximation, Continuous fractions, Relative error, L'Hospital's Rule, Monotonicity  
    Date Received: 29/01/01  
    Date Accepted: 16/11/01  
    Subject Codes:


    Editors: Terry M. Mills,  

Based on a ``monotonicity'' analogue of the l'Hospital Rule, monotonicity properties of the relative error are established for a Padé approximation of Mills' ratio.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login